Jump to content
You are a guest user Click to join the site

Welcome Guest

Welcome to drugbuyersguide, like most online communities you must register to view or post in our community, but don't worry this is a simple free process that requires minimal information for you to signup. Be apart of Drug Buyers Guide Forum by signing in or creating an account.

  • Start new topics and reply to others
  • Subscribe to topics and forums to get email updates
  • Get your own profile page and make new friends
  • Send personal messages to other members.

Opiate use & craving sweets - is this normal?


Broadway2282

Recommended Posts

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  84
  • Reputation:   50
  • Joined:  04/22/2015
  • Status:  Offline
  • Last Seen:  

Any one else crave sweets insanely on opiates? I bought Halloween candy early and I'm not sure it is all going to make it to Halloween at this rate. This is getting ridiculous for me and I thought I read there was a link between the two. Just curious as to other people's thoughts on this. And if you all had any tips on how to stop these cravings (besides quitting opiates) I'm all ears! I need some help with this. 

Link to comment
Share on other sites

Guest benadryl

yes, one of the number one side effects if not the number 1, number 2 being itching.

 

 

they dont go away thats the sad part, at least in my longterm experience.

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  350
  • Reputation:   202
  • Joined:  08/16/2015
  • Status:  Offline
  • Last Seen:  

That's funny and I never noticed this but the last two times i took a large amount of opiates, which was yesterday and the weekend before, I ate a whole bunch of Ice cream shortly afterwards and then had more later that night. When I eat Ice cream I usually eat it from a mug, and normally I would have one mug. But yesterday I had like 2 plus a few ice cream sandwiches. I also get that itching like everyone else but find that it's manageable with benadryl. 

Link to comment
Share on other sites

I despise that itching...I'll scratch my ski right off.  Get hives on my face and eck, elbows, wrists and feet.  I guess that is why I am not a opi girl.  Plus the stuff makes me vomit ALWAYS.  

Link to comment
Share on other sites

  • V.I.P Member
sociopathicbombshell

  • Group:  V.I.P Member
  • Topic Count:  0
  • Content Count:  700
  • Reputation:   496
  • Joined:  04/06/2015
  • Status:  Offline
  • Last Seen:  

Methadone is the worst,  watch a girl start the clinic and a year later be three teeth short of a set and thirty pounds up.

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  350
  • Reputation:   202
  • Joined:  08/16/2015
  • Status:  Offline
  • Last Seen:  

I despise that itching...I'll scratch my ski right off.  Get hives on my face and eck, elbows, wrists and feet.  I guess that is why I am not a opi girl.  Plus the stuff makes me vomit ALWAYS.  

That happens to me too. But the only place where I scratch where I actually start to bleed and leave a sore is on my feet. My left foot in particular.. It's always in the same spot too, like a few centimeters before the toe area begins. It feels so good scratching it but then two days later i notice the blood caked sore. and it hurts too. but even then it still feels itchy. It doesn't seem to bleed though when i'm scratching it at first, but later on i see it. 

Link to comment
Share on other sites

That is the same spot on your foot, for me it is both of my feet.  Ankles face and elbows.  I wonder if it is because the skin is thinner there....that makes kind of sense.  Sorry you get that too.  

Back to craving sweets,  which was what i meant to comment on first........yes I crave the. If I take an opiate, which is not often, but I eat a lot of crap and then always throw up from nausea.  TRAMADOL made me REALLY hungry. After I come down from it. .i gained fifteen pounds when I was taking it for two years.  The weight actually fell off once i quit.  

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  84
  • Reputation:   50
  • Joined:  04/22/2015
  • Status:  Offline
  • Last Seen:  

Thanks for the replies all, good to know I'm not alone. Now I just need to find a way to get off the sweets! 

Link to comment
Share on other sites

Guest benadryl

drink a cup of sugar water. way better healthwise for you then candy or ice cream.

 

 

my itching is ankles and elbows, when I was taking subs, holy hell, you wouldnt believe the scars I have near my elbows from scratching.

 

But when on opi's it feeeeeeeeeeeeeeeeeeeeeeeeeeeeeeels so good its almost a high in itself.

Link to comment
Share on other sites

  • Grand Poobah

  • Group:  Grand Poobah
  • Topic Count:  0
  • Content Count:  1,197
  • Reputation:   1,571
  • Joined:  08/21/2014
  • Status:  Offline
  • Last Seen:  

I hate fruit but I am slowly trying to eat black berries or raseberrys.  Have thought about dipping them in cool whip though. 

It a ll sucks but my Lexapro is my main culprit of wieght gain over the years. Down to 10 mg a day. Have tried going off but cry like a baby and get seriously down. 

It seems to me a lot of pills enhance the pallet.  Or create munches. That's my biggie. 

Link to comment
Share on other sites

  • Grand Poobah

  • Group:  Grand Poobah
  • Topic Count:  0
  • Content Count:  1,197
  • Reputation:   1,571
  • Joined:  08/21/2014
  • Status:  Offline
  • Last Seen:  

Ok so I did come across a snack alternative.  It's snap pea crisps by brand called Calbee. Lightly salted. Whole bag is under 500 cal. So 1 serving is 120. Lower sodium than expected. No sweets but these things too me are great. 

Target and Walmart keep them in the produce area by raw veggies on a kios. A lot of soccer mms snatch the lightly salted ones up quick. Aka - skinny work out lady in Lolo limomo something pants. not that it's helping me though. But..

There are other favors too. None that I recommend though. Lightly salted only . 

 

Link to comment
Share on other sites

  • 2 weeks later...
  • V.I.P Member

  • Group:  V.I.P Member
  • Topic Count:  0
  • Content Count:  674
  • Reputation:   466
  • Joined:  04/15/2014
  • Status:  Offline
  • Last Seen:  

I've always had a sweet tooth, way before I started on opiates, so that might affect my opinion on it...

But I haven't noticed them increase my sweet tooth. Might be relevant that I don't really get itching as a side effect either, but maybe because I'm on high doses every day, that might effect it.

B£nzos on the other hand, they make me pig out insanely...

Link to comment
Share on other sites

  • 2 months later...
Guest blissopifree 2

Both benz and opiates can have that effect on me but combine the two and I go crazee munchies man.On top of that give me a couple of blunts and im a fridge emptier (nom nom nom!!).Sometimes if I'm on a mission it's not till the next day I realise I've eaten the house out!.Cheese and starberry jam or jello sandwiches for US members,cheese spread and dry roasted nut sandwiches you name it!!.Some crazee combos indeed also eaten loads of things I normally turn my nose up at but chocolate is a favourite always when im on that combo of three.Just dunno when to stop but always feel a little nauseous the Nxt day a bit (yukky) feeling, you might say,but nothings safe on the binge nights.

So to answer your question Broadway yes sweets and esp chocolate are what I crave as ive seen me spending £10 + at the convenience store on a mad one!!.And that's only on  chocolate or chocolate biscuits  the other things are in the kitchen cupboards!!??...

Peace

Bliss. ...

Ps that's on top of my m/done no much wonder I keep my dentist on many a holiday!!!!!

Link to comment
Share on other sites

  • 2 months later...
  • Members
Twinkiefry:-D

  • Group:  Members
  • Topic Count:  0
  • Content Count:  43
  • Reputation:   34
  • Joined:  02/22/2016
  • Status:  Offline
  • Last Seen:  

It has something to do with 0piates delaying insulin response, and creating a 'hypoglycemic state'. Most everyone I know, including myself crave sugary foods after taking 0piates (some say the cravings are worse when coming off them, or in slight w/d)

Link to comment
Share on other sites

  • V.I.P Member

  • Group:  V.I.P Member
  • Topic Count:  0
  • Content Count:  1,052
  • Reputation:   2,137
  • Joined:  11/06/2015
  • Status:  Offline
  • Last Seen:  

I despise soda and all the evil that it causes but today I had Two small bags of M&M's and a Dr. Pepper.  I totally get the sweet tooth on Opis and Adherall.....My buddy that gives me AdhErall drinks soda like I drink water....he is also a total candy junkie....I can usually keep it in check but dammit sometimes I cant.....Oh well...I quit a lot of other things so one soda a week and some candy on occasion won't hurt me!    

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...